# SDR 99ZZZX1996

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A63517073
- Condition: Failed
- Location: Bleed Air
- Part time: 997 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DISCREPANCY STATED THAT DURING A PHASE INSPECTION, FOUND THE BLEED AIR TUBE BELLOWS WAS RUPTURED.  REPLACED THE DEFECTIVE TUBE.  (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
